Journal of Geometric Analysis

, Volume 23, Issue 3, pp 1257–1289

Del Pezzo Surfaces with Many Symmetries

Article

DOI: 10.1007/s12220-011-9286-9

Cite this article as:
Cheltsov, I. & Wilson, A. J Geom Anal (2013) 23: 1257. doi:10.1007/s12220-011-9286-9
  • 107 Downloads

Abstract

We classify smooth del Pezzo surfaces whose α-invariant of Tian is bigger than 1.

Keywords

Del Pezzo surface Fano manifold Alpha-invariant of Tian Kähler–Einstein metric Kähler–Ricci iterations Automorphisms 

Mathematics Subject Classification (2010)

14J45 32Q20 

Copyright information

© Mathematica Josephina, Inc. 2011

Authors and Affiliations

  1. 1.School of MathematicsUniversity of EdinburghEdinburghUK

Personalised recommendations